# SDR COMA0460526

- Difficulty date: August 31, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 11,083 hours, 9,258 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE N1 DROPPED 5 PERCENT DURING T/O.  COULD NOT DUPLICATE.  FOUND NO DEFECTS, OPERATIONAL CHECK NORMAL.
